# SDR UALA2011021400779

- Difficulty date: February 13, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 51,150 hours, 14,232 cycles
- Engine: Pwa PW2037
- System (JASC): 4997 · APU System Wiring
- Part: Wire
- Condition: Broken
- Location: Apu Fuel Act
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FUEL SHUTOFF VALVE IS INOPERATIVE AND THE APU IS CONSIDERED INOPERATIVE. APU IS INOP ON ACCOUNT OF FUEL SPAR VALVE IS INOP.  REPLACED APU FUEL SHUTOFF ACTUATOR, NO HELP. APU STARTS OK, HOWEVER AT SHUTDOWN RECEIVED APU FUEL VALVE MSG UPPER SCREEN ALONG WITH APU FAULT LIGHT ON P11 PANEL. MR28227-52 ON AND MR28227-67156413 SN OFF. RDF-T : REF WD 28-25-21 PG1, FOUND WIRE W2658-003-18 RINGS OPEN FROM D2382 PIN-5 TO D41770 PIN-3. POWER OK (28V) UP TO D41770J PIN-3. REPAIRED BROKEN WIRE. CHECKED OK.
